Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/51956
Заглавие документа: Robust interpolation problem for stochastic sequences with stationary increments
Авторы: Luz, M. M.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Дата публикации: 2013
Издатель: Minsk : Publ. center of BSU
Библиографическое описание источника: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 1. — Minsk, 2013. — P. 165-168
Аннотация: The problem of optimal estimation of the functional ANξ =PN k=0a(k)ξ(k) depending on the unknown values of stochastic sequence ξ(k) with stationary nth increments from observations of the sequence ξ(k) + η(k) at points of time k = N + 1,N + 2,... and observations of the sequence ξ(k) at points of time k = −1,−2,... is considered. Formulas for calculating the mean square error and the spectral characteristic of the optimal linear estimate of the functional are proposed under condition of spectral certainty, where spectral densities of the sequences ξ(k) and η(k) are exactly known. Minimax (robust) method of estimation is used in the case where spectral densities are not known exactly, but sets of admissible spectral densities are given. Formulas that determine the least favorable spectral densities and the minimax spectral characteristics are proposed for some definite sets of admissible densities.
URI документа: http://elib.bsu.by/handle/123456789/51956
Располагается в коллекциях:2013. Computer Data Analysis and Modeling. Vol 1
Vol. 1

Полный текст документа:
Файл Описание РазмерФормат 
165-168.pdf374,72 kBAdobe PDFОткрыть


Robust interpolation problem for stochastic sequences with stationary increments

Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.